RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 3, Pages 434–447 (Mi mz3685)  

This article is cited in 5 scientific papers (total in 5 papers)

On Weakly Quasipure Injective Groups

A. R. Chekhlov

Tomsk State University

Abstract: An Abelian group is said to be weakly quasipure injective if every endomorphism of any pure subgroup of the group can be extended to an endomorphism of the group by itself. A description of the weakly quasipure injective groups in some classes of groups is obtained.

Keywords: pure subgroup, quasipure injective group, weakly quasipure injective group, torsion-free group, (almost) completely decomposable subgroup

DOI: https://doi.org/10.4213/mzm3685

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:3, 379–391

Bibliographic databases:

UDC: 512.541
Received: 26.12.2002
Revised: 18.10.2006

Citation: A. R. Chekhlov, “On Weakly Quasipure Injective Groups”, Mat. Zametki, 81:3 (2007), 434–447; Math. Notes, 81:3 (2007), 379–391

Citation in format AMSBIB
\Bibitem{Che07}
\by A.~R.~Chekhlov
\paper On Weakly Quasipure Injective Groups
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 3
\pages 434--447
\mathnet{http://mi.mathnet.ru/mz3685}
\crossref{https://doi.org/10.4213/mzm3685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333948}
\zmath{https://zbmath.org/?q=an:1139.20051}
\elib{http://elibrary.ru/item.asp?id=9466278}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 3
\pages 379--391
\crossref{https://doi.org/10.1134/S0001434607030121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246269000012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248395012}


Linking options:
  • http://mi.mathnet.ru/eng/mz3685
  • https://doi.org/10.4213/mzm3685
  • http://mi.mathnet.ru/eng/mz/v81/i3/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Chekhlov, “E-nilpotentnye i E-razreshimye abelevy gruppy klassa 2”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2010, no. 1(9), 59–71  mathnet
    2. A. R. Chekhlov, “Nekotorye primery E-razreshimykh grupp”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2010, no. 3(11), 69–76  mathnet
    3. A. R. Chekhlov, “Commutator invariant subgroups of abelian groups”, Siberian Math. J., 51:5 (2010), 926–934  mathnet  crossref  mathscinet  isi
    4. A. R. Chekhlov, “$E$-solvable modules”, J. Math. Sci., 183:3 (2012), 424–434  mathnet  crossref  mathscinet
    5. A. R. Chekhlov, “On Abelian groups close to $E$-solvable groups”, J. Math. Sci., 197:5 (2014), 708–733  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:324
    Full text:72
    References:36
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020